# SDR USAA2012021300003

- Difficulty date: February 10, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 52,005 hours, 19,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C11 CHECK - EMERGENCY EVACUATION SYSTEM FAILED OPERATIONS CHECK.  FAP PANEL CAM NOT PROGRAMMED FOR EMERGENCY EVACUATION OPERATION, ENABLED CAM PROGRAMMING AND LOADED CABIN LAYOUT EMERGENCY EVACUATION SYSTEM IAW A320 AMM 23-73-00-860-002.  EMERGENCY EVAC SYSTEM TESTED NORMAL IAW A320 AMM 23-73-00-710-004.
